# SDR USAA2010112292640

- Difficulty date: November 15, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 22,871 hours, 8,235 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4505374001CC9
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - UPPER SURFACE OF FLOOR PANEL 261DF DISBONDED BETWEEN FR64 TO FR70.  REPLACED FLOOR PANEL 261DF BETWEEN FR64 TO FR70 IAW MCGILL IRM 9701 REV G.
